# SDR 29GA94732051913

- Difficulty date: May 19, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 32,155 hours, 41,674 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4082 PKB/CLE GEAR UNSAFE LIGHTS REMAINS ILLUMINATED WHEN LANDING GEAR IS RETRACTED, GEAR EXTENDED WITH NORMAL INDICATIONS THREE GREEN NOTED.  REPLACED LEFT UPLOCK SWITCH, OPERATIONAL CHECKS GOOD.
